# SDR SWAA2021071281456

- Difficulty date: June 9, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY BAFFLE IS CRACKED AT FASTENER HOLE BS 400-420 RBL 25 WL 156 ; / [01] REMOVED FCB BAFFLE AT BS400-BS420; RBL 25; WL 156. PER SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW FCB BAFFLE BS400-BS420; RBL 25; WL 156. PER DWG 153A7505; AND SRM 51-40-05-0G-0. OK TO INSTALL.; [03] ADDED MEASUREMENT FIELD; [04] VERIFIED LOCATED AND DRILLED NEW FCB BAFFLE BS400-BS420; RBL 25; WL 156. PER DWG 153A7505; AND SRM 51-40-05-0G-0. OK TO INSTALL.; [05] INSTALLED NEW FCB BAFFLE BS400-BS420 ;RBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [06] CORRECTION TO STEP 2; DWG # SHOULD BE 143A7505; [07] COMPLETED INSTALLATION OF BAFFLE; [08] CORRECTION TO STEP 2; DWG # SHOULD BE 143A7505; [09] VERIFIED INSTALLED NEW FCB BAFFLE BS400-BS420 ;RBL 25; WL 156. PER DWG 143A7505 AND SRM 51-40-02-0G-0; [10] COMPLETED
